Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 115, NWS Springfield, MO

December 27, 2015Barry County, Missouri

NWS Springfield, MO issued this flash flood warning at Dec 27, 2015, 2:06 PM CST for Barry County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2015, 2:06 PM CST (20:06 UTC)
Expired
Dec 27, 2015, 8:00 PM CST
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Barry County, MO

The radar

The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WGUS53 KSGF 272006
FFWSGF
MOC009-280200-
/O.NEW.KSGF.FF.W.0115.151227T2006Z-151228T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 800 PM CST
    
* AT 203 PM CST...DOPPLER RADAR INDICATED CONTINUED SHOWERS AND
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.
  RAINFALL OF 4 TO 7 INCHES OF RAIN HAS OCCURRED OVER THE PAST
  COUPLE DAYS WITH ADDITIONAL HEAVY RAIN EXPECTED THROUGH
  MONDAY.  FLASH FLOODING WILL BE LIKELY.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
  LOCATIONS IN THE WARNING INCLUDE...
  ROARING RIVER STATE PARK...       MONETT...
  CASSVILLE...                      SHELL KNOB...
  PURDY...                          SELIGMAN...
  EXETER...                         WHEATON...
  BUTTERFIELD...                    WASHBURN...
  GOLDEN...                         EMERALD BEACH...
  EAGLE ROCK...                     PIONEER...
  CHAIN-O-LAKES...                  ARROW POINT...
  WAYNE...                          RIDGLEY...
  MADRY...                          PLEASANT RIDGE...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE...
ROUTE C JUST SOUTH OF MCDOWELL...
HIGHWAY 39 AT FLAT CREEK NEAR JENKINS...
HIGHWAY 39 AT FLAT CREEK SOUTH OF JENKINS...
AND ROUTE U...8 MILES EAST OF PURDY. 

ADDITIONAL RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3650 9407 3693 9406 3693 9363 3692 9361
      3683 9361 3682 9360 3660 9358 3650 9359

$$

LINDENBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 12:09 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 27, 12:09 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
1209 PM CST SUN DEC 27 2015

.UPDATE...
Issued at 1151 AM CST SUN DEC 27 2015

A band of heavy rain is beginning to develop across portions of
southwestern Missouri late this morning and indicates from the
latest observation and short range models if for this area of
heavy rain to move little through this afternoon.

Rainfall amounts from 3 to 8 inches have already been reports
across the Ozarks with areas under the current band of heavy
rainfall having received between 6 and 10 inches of rain.

Current indications are for areas from Anderson and Joplin
Missouri north east along and south of the I44 corridor to
Lebanon to receive an additional 2 to 4 inches of rain through
this evening. Rainfall totals in the band of heavy rainfall are
expected to range from 8 to 10 inches with some location having in
excess of 12 inches of rain.

Mesoscale models are indicating 100-400j/kg of MUCAPE moving into
southern Missouri. This may produce convectivly enhanced heavier
bands of rainfall with rain rates from 1-2 inches an hour.

&&

.SHORT TERM...(Today through Monday)
Issued at 0250 AM CST SUN DEC 27 2015

A very significant rain and flood event is playing out largely as
expected this morning, with moderate rain ongoing along and just
north of the I-44 corridor. Over south central Missouri, activity
has been more convective in nature, though I suspect this area
will also fill in as the pre-dawn hours wear on.

There's not a lot in the way of major changes to the ongoing
forecast for today. We should see some lull in rainfall intensity
and perhaps coverage (mainly over central MO) today as an initial
shortwave pushes through, and a bit of drier air filters in from
the north. However, another mid level wave will move in this
afternoon, and current expectations are for another push of
heavier rain to develop across the region. Short term guidance
also suggests that we may see a resurgence of instability into the
area, so the potential certainly exists for the development of
some heavier convective elements. It does appear that the overall
severe weather threat should be less than Saturday's, but a couple
of stronger storms are possible, mainly south of US 60.

Rainfall amounts through sunrise look to be around an inch or so
north of I-44, with a half inch to inch south of the Interstate.
After the aforementioned decrease in coverage/intensity of rain
over central MO later this morning, heavier rainfall rates should
return to most of the area later this afternoon and especially
this evening. At this time, it still appears that much of the area
could see an additional 2-4 inches of rain after sunrise, with the
heaviest amounts over far southwestern Missouri. Even with the
lower rainfall rates this morning, significant flooding will
likely continue, or at the very best, be very slow to recede. And,
now that soils are beyond saturated, ANY additional heavy rain
will quickly lead to flash flooding.

It should also be noted that river flooding will really become
significant today, as runoff from the last 12-24 hours of rain
makes to the main river channels. Please see the hydrology section
below for more information on river flooding.

In addition to the rainfall potential today, north winds will
continue to be very gusty throughout the day today, likely
approaching Wind Advisory criteria at times. With temperatures in
the upper 30s and low 40s in many locations, wind chill values
will be in the 20s.

Moderate to at times heavy rain will then continue through much of
tonight, before things finally begin to come to an end on Monday,
as the upper level low lifts across the region. Current
indications are that a light rain/snow mix or maybe some light
snow showers will be possible during the latter portion of the day
Monday as cooler air builds in aloft. However, surface
temperatures should be warm enough, and precipitation light
enough, to preclude any significant winter weather impacts from
this system.

.LONG TERM...(Monday Night through Saturday)
Issued at 0250 AM CST SUN DEC 27 2015

Other than maybe a flurry or to early Monday night, the extended
portion of the forecast looks to be rather quiet (thankfully).
Temperatures should be at or a little below normal through the
period, as broad northwest flow is carved out across the CONUS by
New Years Day.  Precipitation chances look to be low to none.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1151 AM CST SUN DEC 27 2015

Periods of moderate to heavy rainfall will continue to impact all
terminals across the Ozarks through this evening. Visibilities
and ceilings will remain IFR. Significant low level wind shear
will impact all aerodromes across the region through this evening
and overnight.

&&

.HYDROLOGY...
Issued at 0250 AM CST SUN DEC 27 2015

In addition to widespread flash flooding, significant river
flooding is expected to develop in most river basins through the
day today. While some adjustment to crest times and levels can be
expected today, confidence is very high that considerable flooding
will occur.

While all rivers are expected to reach flood stage, it appears
that the most significant flooding will occur along portions of
the Sac, Spring, James, Elk, Gasconade, and Big Piney rivers. Many
locations along these rivers are currently expected to reach major
flood stage, with record stage not out of the question in some
cases. Places that do not normally flood will be likely to flood
in many cases. Major impacts to area transportation (including
the potential of closures along I-44) and, in some instances, to
homes can be expected. Anyone with interests near or along area
rivers should stay alert for forecast updates.

&&

.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Monday morning for KSZ073-097-101.

&&

UPDATE...Hatch
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Hatch
HYDROLOGY...Boxell
Hazardous weather outlook, Dec 27, 10:52 AM CST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 AM CST SUN DEC 27 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1052 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  EXTREME FLOODING RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  LIGHT TO MODERATE RAIN WILL CONTINUE THIS MORNING ACROSS THE
  REGION. ADDITIONAL MODERATE TO HEAVY RAIN IS THEN EXPECTED TO
  MOVE INTO THE OUTLOOK AREA THIS AFTERNOON AND THIS EVENING. AN
  ADDITIONAL TWO TO FOUR INCHES OF RAIN CAN BE EXPECTED OVER THE
  AREA THROUGH MONDAY MORNING. A FEW THUNDERSTORMS ARE ALSO
  EXPECTED TO OCCUR OVER THE REGION...MAINLY ALONG AND SOUTH OF
  INTERSTATE 44. THE MAIN CONCERN WOULD BE FOR STRONG STRAIGHT
  LINE WINDS OVER FAR SOUTHERN MISSOURI.

  THIS ADDITIONAL RAIN WILL LIKELY RESULT IN ADDITIONAL FLASH
  FLOODING OVER THE AREA...IN ADDITION TO THE FLOODING THAT IS
  ALREADY ONGOING OVER THE REGION. MANY AREA RIVERS ARE ALSO
  EXPECTED TO REACH MODERATE OR MAJOR FLOOD STAGE TODAY...WITH
  SIGNIFICANT RIVER FLOOD IMPACTS EXPECTED.

  NORTH WINDS WILL REMAIN VERY GUSTY THROUGH THE DAY TODAY...WITH
  GUSTS BETWEEN 35 AND 40 MPH AT TIMES. THESE WINDS...COMBINED
  WITH TEMPERATURES IN THE UPPER 30S AND LOW 40S...WILL RESULT IN
  WIND CHILL VALUES IN THE 20S FOR MUCH OF THE DAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  HEAVY RAIN WILL COME TO AN END MONDAY MORNING. A FEW LIGHT SNOW
  SHOWERS OR A MIX OF RAIN AND SNOW WILL BE POSSIBLE MONDAY AND
  MONDAY NIGHT AS THIS SYSTEM EXITS THE REGION...BUT NO
  SIGNIFICANT WINTER WEATHER IMPACTS ARE EXPECTED AT THIS TIME.

  AREA CREEKS...STREAMS...RIVERS...AND LOW WATER CROSSINGS WILL
  LIKELY REMAIN FLOODED THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Local storm report, Dec 27, 1:07 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     FLOOD            REDINGS MILL            37.02N 94.52W
12/27/2015                   NEWTON             MO   LAW ENFORCEMENT

            FLOODING HAS TAKEN OUT SEVERAL MOBILE HOMES ALONG SHOAL
            CREEK NEAR REDDINGS MILL. THERE IS AN UNKNOWN AMOUNT OF
            PEOPLE STRANDED IN THE AREA. A WATER RESCUE IS UNDERWAY
            AT THIS LOCATION.

&&

DCRAMER
Local storm report, Dec 27, 1:10 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     FLOOD            1 WNW CARTHAGE          37.18N 94.33W
12/27/2015                   JASPER             MO   911 CALL CENTER

            WATER HAS BEGUN TO COME OVER THE INTERSTATE 49 BRIDGE
            FROM THE SPRING RIVER

&&

BURCHFIELD
Local storm report, Dec 27, 1:40 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     FLOOD            1 S RACINE              36.88N 94.53W
12/27/2015                   NEWTON             MO   LAW ENFORCEMENT

            WATER RESCUE IN PROGRESS JUST SOUTH OF RACINE AT THE
            INTERSECTION OF HIGHWAY CC AND LOST CREEK.

&&

DCRAMER
Local storm report, Dec 27, 1:50 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLOOD            NOEL                    36.55N 94.48W
12/27/2015                   MCDONALD           MO   EMERGENCY MNGR

            WATER RESCUE IN RESIDENCE IN NOEL

&&

BURCHFIELD
Local storm report, Dec 27, 1:57 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 NNE WILLARD           37.39N 93.39W
12/27/2015  M6.93 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       3 E BATTLEFIELD         37.12N 93.32W
12/27/2015  M5.22 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       5 SW PURDY              36.77N 93.98W
12/27/2015  M7.40 INCH       BARRY              MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       5 SSW FAIR GROVE        37.32N 93.19W
12/27/2015  M6.47 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 ESE REPUBLIC          37.11N 93.46W
12/27/2015  M6.44 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       6 NNW ROLLA             38.03N 91.81W
12/27/2015  M5.92 INCH       PHELPS             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       SHOAL CREEK ESTATES     37.02N 94.49W
12/27/2015  M5.78 INCH       NEWTON             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 ENE SPRINGFIELD       37.20N 93.27W
12/27/2015  M5.55 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       5 SE WHEATLAND          37.89N 93.34W
12/27/2015  M5.33 INCH       HICKORY            MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       4 SSW LAURIE            38.15N 92.86W
12/27/2015  M5.07 INCH       CAMDEN             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       5 SE SPRINGFIELD        37.15N 93.22W
12/27/2015  M4.96 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       UMBER VIEW HEIGHTS      37.62N 93.80W
12/27/2015  M4.93 INCH       CEDAR              MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       4 ENE CLEVER            37.05N 93.41W
12/27/2015  M4.88 INCH       CHRISTIAN          MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 W SARCOXIE            37.07N 94.13W
12/27/2015  M4.75 INCH       JASPER             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       6 SW BRUMLEY            38.02N 92.56W
12/27/2015  M4.31 INCH       CAMDEN             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       2 NE GOLDEN             36.54N 93.63W
12/27/2015  M4.31 INCH       BARRY              MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       3 WSW CARL JUNCTION     37.16N 94.62W
12/27/2015  M4.15 INCH       JASPER             MO   COCORAHS

            24 HOUR RAINFALL.

&&

JSS
Local storm report, Dec 27, 2:04 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      4 N EBENEZER            37.40N 93.31W
12/26/2015                   GREENE             MO   EMERGENCY MNGR

            *** 1 FATAL *** A MOTORISTS WAS SWEPT OFF OF HIGHWAY CC
            AT THE INTERSECTION OF SIMS BRANCH.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:22 PM CSTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 6 more6 hr
Dec 26, 6:47 PM CSTFlash Flood WarningSGFJasper, Lawrence, McDonald, Newton4 hr
Dec 26, 7:03 PM CSTSpecial Weather StatementSGFGreene42 min
Dec 26, 7:32 PM CSTSpecial Weather StatementSGFLaclede43 min
Dec 26, 9:21 PM CSTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Jasper, Miller and 3 more36 hr
Dec 26, 9:52 PM CSTFlash Flood WarningSGFBarry, Christian, Douglas, Stone, Taney3 hr
Dec 26, 10:48 PM CSTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more15 hr
Dec 27, 12:13 AM CSTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 6 more4 hr
Dec 27, 12:35 AM CSTFlash Flood WarningSGFBarry, Christian, Stone4 hr
Dec 27, 2:24 AM CSTAreal Flood WarningSGFBarry, Christian, Dade, Dallas, Greene, Lawrence and 5 more33 hr
Dec 27, 2:34 AM CSTAreal Flood WarningSGFBenton, Camden, Dallas, Dent, Hickory, Laclede and 7 more33 hr
Dec 27, 2:40 AM CSTAreal Flood WarningSGFBarry, Christian, Douglas, Stone, Taney30 hr
Dec 27, 10:03 AM CSTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 3 more24 hr
Dec 27, 11:40 AM CSTFlash Flood Warning EmergencySGFMcDonald18 hr
Dec 27, 1:38 PM CSTFlash Flood Warning EmergencySGFNewton18 hr
Dec 27, 1:45 PM CSTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Jasper, Lawrence and 3 more24 hr
Dec 27, 3:57 PM CSTFlash Flood WarningSGFStone, Taney17 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.